RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ladilova, Anna Alexandrovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:375
Abstract pages:935
Full texts:314
References:131
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 29.11.1983
E-mail:
Website: http://www.algebraical.info

http://www.mathnet.ru/eng/person34276
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. A. A. Ladilova, “On the existence of deformations of Lie algebras of $Z$ series”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 4,  26–34  mathnet; Russian Math. (Iz. VUZ), 59:4 (2015), 20–27  scopus
2013
2. A. A. Ladilova, “On the deformations of Lie algebras of series $Z$”, Chebyshevskii Sb., 14:4 (2013),  138–145  mathnet
2012
3. M. I. Kuznetsov, A. A. Ladilova, “Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$”, Mat. Zametki, 91:3 (2012),  400–406  mathnet  mathscinet  elib; Math. Notes, 91:3 (2012), 378–383  isi  elib  scopus
2009
4. A. A. Ladilova, “Filtered deformations of the Frank algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 8,  53–56  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:8 (2009), 43–45
2008
5. A. A. Ladilova, “Filtered deformations of Lie algebras of series $Y$”, Fundam. Prikl. Mat., 14:6 (2008),  135–140  mathnet  mathscinet  elib; J. Math. Sci., 164:1 (2010), 91–94  scopus

Presentations in Math-Net.Ru
1. Deformations of modular Lie algebras
A. Ladilova
Lie groups and invariant theory
November 21, 2012 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020